# SDR WX0A2024122332242

- Difficulty date: December 21, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N302NV
- Make and model: Airbus A319-112
- Aircraft serial: 2387
- Aircraft time: 49,812 hours, 30,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) WALL MOUNTED EXIT SIGN LENSE COVER BROKEN @ ROW 14DEF / REPLACED ROW 14DEF EXIT SIGN LENSE COVER REF AMM 33-51-13-400-001-A. A/C OK FOR SERVICE. THIS CLEARS M313 204686"
